# SDR REXA2020122300852

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,803 hours, 10,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BATTERY ASSEMBLY PS35, IAW CRJ 900 AMM 33-51-17.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
